Translator Disclaimer
December 1967 Errata to: “Open continuous mappings of spaces having bases of countable order,” vol. 34 (1967) pp. 255–272
H. H. Wicke, J. M. Worrell, Jr.
Duke Math. J. 34(4): 813-814 (December 1967). DOI: 10.1215/S0012-7094-67-03483-7
First Page PDF

Sorry, your browser doesn't support embedded PDFs, Download First Page

JOURNAL ARTICLE
2 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.34 • No. 4 • December 1967
Back to Top